Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Global generation of adjoint line bundles on projective 5-folds

Abstract

Let X be a smooth projective variety of dimension 5 and L be an ample line bundle on X such that \(L^5>7^5\) and \(L^d\cdot Z\ge 7^d\) for any subvariety Z of dimension \(1\le d\le 4\). We show that \(\mathcal {O}_X(K_X+L)\) is globally generated.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Angehrn, U., Siu, Y.T.: Effective freeness and point separation for adjoint bundles. Invent. Math. 122(2), 291–308 (1995)

  2. 2.

    Bogomolov, F.A.: Holomorphic symmetric tensors on projective surfaces. Uspekhi Mat. Nauk 33(5(203)), 171–172 (1978)

  3. 3.

    Bombieri, E.: Canonical models of surfaces of general type. Publications Mathmatiques de l’IHS 42, 171–219 (1973)

  4. 4.

    Demailly, J.-P.: A numerical criterion for very ample line bundles. J. Differ. Geom. 37(2), 323–374 (1993)

  5. 5.

    Ein, L.: Multiplier ideals, vanishing theorems and applications. In: Algebraic Geometry—Santa Cruz 1995, vol. 62 of Proceedings of Symposium on Pure Mathematics, pp. 203–219. American Mathematical Society Providence, RI (1997)

  6. 6.

    Ein, L., Lazarsfeld, R.: Global generation of pluricanonical and adjoint linear series on smooth projective threefolds. J. Am. Math. Soc. 6(4), 875–903 (1993)

  7. 7.

    Fujino, O., Gongyo, Y.: On canonical bundle formulas and subadjunctions. Mich. Math. J. 61(2), 255–264 (2012)

  8. 8.

    Fujita, T.: Contribution to birational geometry of algebraic varieties: open problems. In the 23rd International Symposium of the Division of Mathematics of the Taniguchi Foundation, Katata (1988)

  9. 9.

    Fujita, T.: Remarks on ein-lazarsfeld criterion of spannedness of adjoint bundles of polarized threefolds. alg-geom/9311013 (1993)

  10. 10.

    Heier, G.: Effective freeness of adjoint line bundles. Doc. Math. 7, 31–42 (2002)

  11. 11.

    Helmke, S.: On Fujita’s conjecture. Duke Math. J. 88(2), 201–216 (1997)

  12. 12.

    Helmke, S.: On global generation of adjoint linear systems. Math. Ann. 313(4), 635–652 (1999)

  13. 13.

    Kawamata, Y.: On the finiteness of generators of a pluricanonical ring for a \(3\)-fold of general type. Am. J. Math. 106(6), 1503–1512 (1984)

  14. 14.

    Kawamata, Y.: On Fujita’s freeness conjecture for \(3\)-folds and \(4\)-folds. Math. Ann. 308(3), 491–505 (1997)

  15. 15.

    Kodaira, K.: Pluricanonical systems on algebraic surfaces of general type. J. Math. Soc. Jpn. 20, 170–192 (1968)

  16. 16.

    Kollár, J.: Effective base point freeness. Math. Ann. 296(4), 595–605 (1993)

  17. 17.

    Kollár, J.: Singularities of pairs. In: Algebraic geometry–Santa Cruz 1995, vol. 62 of Proceedings of Symposium Pure Mathematics, pp. 221–287, American Mathematical Society, Providence, RI (1997)

  18. 18.

    Lazarsfeld, R.: Positivity in algebraic geometry. I, volume 48 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics]. Springer-Verlag, Berlin, 2004. Classical setting: line bundles and linear series

  19. 19.

    Lee, S.: Remarks on the pluricanonical and the adjoint linear series on projective threefolds. Commun. Algebra 27(9), 4459–4476 (1999)

  20. 20.

    Reid, M.: Projective morphisms according to Kawamata. Unpublished manuscript (1983)

  21. 21.

    Reider, I.: Vector bundles of rank 2 and linear systems on algebraic surfaces. Ann. Math. 127(2), 309–316 (1988)

  22. 22.

    Shokurov, V.V.: A nonvanishing theorem. Izv. Akad. Nauk SSSR Ser. Mat. 49(3), 635–651 (1985)

Download references

Author information

Correspondence to Fei Ye.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ye, F., Zhu, Z. Global generation of adjoint line bundles on projective 5-folds. manuscripta math. 153, 545–562 (2017). https://doi.org/10.1007/s00229-016-0897-0

Download citation

Mathematics Subject Classification

  • Primary 14C20
  • Secondary 14F18
  • 14B05